# SDR ASAA2025081260556

- Difficulty date: August 12, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 37,117 hours, 11,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A812210
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SCUFF PLATE SUB FRAME HAS CORROSION IN MULTIPLE LOCATION. GROUNDED - YES. REMOVED CORROSION ON FWD CARGO THRESHOLD WEB ORIGINAL THICKNESS .045, REMOVED .012, REMAINING .033, FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-30-15. REMOVED DAMAGE WEB, LOCATED AND DRILLED NEW WEB P/N 143A8122-10, PO:1130356.2 AND INSTALLED WEB IAW B737-900ER SRM 51-40-02, SRM 51-40-05 AND BOEING DWG:143A88330 REV: G.
